# SDR AALA20090512TUL52

- Difficulty date: April 13, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 69,190 hours, 31,855 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Part number: S91215018
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW MISDRILLED INTO CASTING ON BOTTOM O/B SIDE NIPPLE FLAP HINGE COVER.  INSTALLED REPAIR BUSHING PER EA MD8057-005935.
